# SDR SWIA201232317

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 24,189 hours, 19,274 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  (FLT 2689)  RECONNECTED TORQUE LINKS AND REPLACED BOTH NOSE WHEEL/TIRE ASSEMBLIES IAW P/N: 5010598  S/N ON: MAY00-2737  S/N OFF: AUG10-0440 P/N: 5010598  S/N ON: MAR04-5399  S/N OFF: JUN98-1614.
